English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Matrix regularization of 4-manifolds

Trzetrzelewski, M. (2012). Matrix regularization of 4-manifolds. Nuclear Physics B, 864, 869-883. doi:10.1016/j.nuclphysb.2012.07.020.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-A475-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-A477-9
Genre: Journal Article

Files

show Files
hide Files
:
1206.7060v2.pdf (Preprint), 203KB
File Permalink:
-
Name:
1206.7060v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
NPB864_869.pdf (Any fulltext), 186KB
File Permalink:
-
Name:
NPB864_869.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Trzetrzelewski, M.1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 2012-06-192012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.nuclphysb.2012.07.020
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nuclear Physics B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 864 Sequence Number: - Start / End Page: 869 - 883 Identifier: ISSN: 0550-3213
CoNE: /journals/resource/954925564667